# SDR CA080918006

- Difficulty date: September 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12601491
- Condition: Corroded
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION A AME FOUND HEAVY CORROSION (LEVEL 3) ON THE ACTUATOR.  HE R&R THE PART.
